[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] Symlin questions



Hi Carol,

I have found that I still need the total insulin given over a dual wave.
(maybe a small reduction 10%)
I usually do 40% immediately and 60% over the next 1 1/2 hours.
Some people do 30% 60 % or 50% 50% of course YMMV.

For the nausa they say to not increase you dose of Symlin until you have
three days without nausa at the current dose.  That seemed to work well
for me.





-----Original Message-----
From: email @ redacted
[mailto:email @ redacted] On Behalf Of Carol Lee
Stefan-Stern
Sent: Thursday, May 22, 2008 9:54 AM
To: email @ redacted
Subject: [IP] Symlin questions

Last year, I tried to use Symlin, but couldn't get past the nausea, and
I had
too many dangerous lows.  I'm trying again. 

I am at the lowest dosage, (15 mcg, or 2 1/2 units), and I am cutting my
insulin bolus by 50% and using a square wave (combination bolus in cozmo
terms) of 70%-30%.  So far, I'm not sure. It seems to take quite awhile
for my
Bgs to come close to my starting point, if at all.

So my question, from your experience: should the next step be to
increase the
Symlin dosage, or increase insulin bolus, or change the square wave
percentages? Yes, I know YMMV, but there are so many variables, so I
don't
know what to try first. Anyone have personal experience that could help?

Anyone have any advice on eliminating the nausea, other than waiting to
increase the dosage and crossing fingers?

Thanks,
Carol
Pumping since 2000; Cozmo since 2005
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org